# SDR MASA2011122264244

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 21,592 hours, 17,256 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR TO OPN LEFT HANDLE PUSH PLCD DAMAGED.  REMOVED AND REPLACED MAIN ENTRY DOOR "TO OPEN LIFT HANDLE" PLCD.
